Communications in Mathematical Sciences

Volume 10 (2012)

Number 2

Gaussian processes associated to infinite bead-spring networks II: beads with mass and the vanishing mass limit

Pages: 671 – 692

DOI: http://dx.doi.org/10.4310/CMS.2012.v10.n2.a12

Author

Michael Taylor (Department of Mathematics, University of North Carolina, Chapel Hill)

Keywords

Gaussian processes, stochastic differential equations, singular perturbation

2010 Mathematics Subject Classification

60H05, 60H10, 60H30

Full Text (PDF format)